Access count of this item: 54

Files in This Item:
File Description SizeFormat 
0588-12.pdf135.69 kBAdobe PDFView/Open
Title: On the Uniformization of Analytic Sets with countable sections : Abstract(Logic and the Foundations of Mathematics)
Authors: YASUDA, Yutaka
Issue Date: Apr-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 588
Start page: 190
End page: 192
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.